Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Recurring fever, chills, body pain. Diagnosed typhoid, UTI. Took antibiotics. Taking prulifloxin, reene syrup for UTI. Remedy?

Hi,
I am suffering from fever, chills in the evening and body pain from past two months. I have been diagonosed by Typhoid and UTI. I have taken antibiotics thro' vein (amikacin) for 5 days and 15 to 20 days oral antibiotics (OF 200 mg and prulifloxin 400 mg for 5 days) and with this fever came down. But again after 10 to 15 days again I have fever and chillness and body pain. Again checked for typhoid and UTI. Typhoid results shows normal but UTI remains same. I have given prulifloxin 400 mg for 5 days and reene syrup. Still I am uncomfortable. I am getting fever, body chills and weakness. Kindly let me have your suggestion and feedback.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Urine again shows infection which means it is resistant to current antibiotics.
Otherwise amikacin,of-200 and prulifloxin is the right medicines to recover urine infection as well as typhoid.
I would suggest further investigation like cbc,qbc,urine c/s.
Start proper course of antibiotic according to urine c/s investigation. Nsaid to subside fever.
Cold sponging will be helpful during episodes of fever.
Drink more liquids.Take simple diet.
Start multi vitamin,minerals to boost up your general health.
Ask your doctor about typhoid vaccination.
Keep in touch with your doctor.


Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor